# SDR CA120316007

- Difficulty date: March 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2G5
- Aircraft time: 62,079 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: BACB10AD12K
- Condition: Worn
- Location: Lt Elevator Tab
- Part time: 62,567 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A LIGHTNING STRIKE INSPECTION, WHERE THE EXIT POINT WAS ON THE LT ELEVATOR, THE ELEVATOR PCA WERE INSPECTED AS REQUIRED.  THE LT ELEVATOR CENTER PCA LINK ASSY BEARING WAS FOUND TO BE VERY LOOSE AND WORN, UNRELATED TO THE LIGHTNING STRIKE. THE BEARING WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  PCA LINK ASSY, PN 251N2089-1.  BEARING, PN BACB10AD12K. ACFT TSN 62567, CSN 20197.
